# SDR P5CA9701519

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B080776
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT WING LEADING PANEL LOGITUDINAL SUPPORT AT ILES 445 AND 476.  REPLACED PER BOEING SRM 51-10-01.
